MathSciNet Relay Station
MathSciNet bibliographic data
MR79712 35.0X
Morawetz, Cathleen S. Note on a maximum principle and a uniqueness theorem for an elliptic-hyperbolic equation. Proc. Roy. Soc. London. Ser. A. 236 (1956), 141–144.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement